Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 146, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 25, 2008, 7:05 AM CDT for Lowndes County, Montgomery County, Alabama. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2008, 7:05 AM CDT (12:05 UTC)
- Expired
- Aug 25, 2008, 7:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lowndes County, AL, Montgomery County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 7:15 AM CDT | TSTM WND DMG | 9 Se Hayneville, AL | HALF DOZEN TREES SNAPPED OFF BETWEEN MILE MARKER 154 AND 155 ON INTERSTATE 65. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 1:10 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 675 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 166 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 251205
TORBMX
ALC085-101-251230-
/O.NEW.KBMX.TO.W.0146.080825T1205Z-080825T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
705 AM CDT MON AUG 25 2008
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF HAYNEVILLE...
SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 730 AM CDT
* AT 706 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR DAVENPORT...OR 10
MILES EAST OF FORT DEPOSIT...MOVING NORTH AT 18 MPH.
* THE TORNADO WILL BE NEAR...
PINTLALA AND 9 MILES EAST OF HAYNEVILLE BY 730 AM CDT...
THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 147 THROUGH 164.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3225 8662 3229 8662 3234 8636 3202 8629
3201 8629 3202 8629 3205 8631 3205 8639
3198 8639 3196 8641 3196 8651
TIME...MOT...LOC 1206Z 168DEG 16KT 3204 8642
$$
17/KLAWS2 follow-up statements
000
WWUS54 KBMX 251214
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
714 AM CDT MON AUG 25 2008
ALC085-101-251230-
/O.CON.KBMX.TO.W.0146.000000T0000Z-080825T1230Z/
LOWNDES AL-MONTGOMERY AL-
713 AM CDT MON AUG 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR WEST
CENTRAL MONTGOMERY AND EAST CENTRAL LOWNDES COUNTIES...
AT 713 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR DAVENPORT...OR ABOUT 10 MILES
NORTHEAST OF FORT DEPOSIT...MOVING NORTH AT 27 MPH.
THE TORNADO WILL BE NEAR...
LETOHATCHEE BY 720 AM CDT...
8 MILES SOUTH OF DANNELLY FIELD BY 730 AM CDT...
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHERN ALABAMA.
LAT...LON 3225 8662 3229 8662 3234 8636 3206 8639
3205 8641 3205 8647
TIME...MOT...LOC 1213Z 174DEG 23KT 3208 8642
$$
17/KLAWS000
WWUS54 KBMX 251225
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
725 AM CDT MON AUG 25 2008
ALC085-101-251230-
/O.CON.KBMX.TO.W.0146.000000T0000Z-080825T1230Z/
LOWNDES AL-MONTGOMERY AL-
725 AM CDT MON AUG 25 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR WEST
CENTRAL MONTGOMERY AND EAST CENTRAL LOWNDES COUNTIES...
AT 725 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED 14 MILES SOUTH OF DANNELLY
FIELD...OR ABOUT 10 MILES SOUTHEAST OF HAYNEVILLE...MOVING NORTH AT
23 MPH.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY MORNING FOR
SOUTHERN ALABAMA.
LAT...LON 3225 8658 3229 8660 3230 8658 3230 8655
3231 8654 3231 8650 3232 8648 3234 8637
3210 8640 3209 8646
TIME...MOT...LOC 1225Z 168DEG 20KT 3214 8644
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 6:52 AM CDT, 13 minutes earlier.
Area forecast discussion, Aug 25, 6:52 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 652 AM CDT MON AUG 25 2008 .UPDATE...FOR AVIATION. && .SHORT TERM...TODAY THROUGH WEDNESDAY. MAIN WEATHER IMPACT WILL ONCE AGAIN BE HE REMNANTS OF FAY. UNLIKE SUNDAY...EXPECT THERE TO BE MORE COVERAGE AND MORE LIKELY SEVERAL RAIN BANDS. THE REMNANTS OF FAY WILL REMAIN NEARLY STATIONARY TODAY...RESULTING IN NEARLY 100 POPS AREA WIDE. BY THIS AFTERNOON...THE REMNANTS OF FAY WILL BEGIN TO SLOWLY TRACK NORTHEAST. IMPACTS WILL CONTINUE TO BE EXPERIENCED THROUGH WEDNESDAY. TAKING A CLOSER LOOK AT TODAY...MAIN RAIN BAND ACROSS SOUTHWESTERN PORTIONS OF THE AREA. AN ENHANCED RAIN BAND WILL BEGIN TO WORK INTO THE SOUTHWESTERN PORTIONS OF THE AREA WITHIN THE NEXT HOUR. THIS WILL BEGIN THE TORNADO THREAT ACROSS THE SOUTHERN PORTIONS OF THE AREA. AS THE DAY PROGRESSES...AND WE GET SOME HEATING ACROSS THE EAST AND NORTH A SECOND RAIN BAND WILL GET GOING. ACTIVITY ALONG THIS BAND MAY BE MORE ISOLATED AND SCATTERED IN NATURE...SO WILL NEED TO BE MONITORED AS THEY GET GOING. BY LATE AFTERNOON... LOOK FOR WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS. WITH THAT SAID...CURRENTLY HAVE A FLASH FLOOD WATCH GOING THROUGH 7 AM TUESDAY MORNING. DEPENDING ON THE TIMING AND MOVEMENT OF THE REMNANTS OF FAY...MAY NEED TO EXTEND THE WATCH THROUGH TUESDAY AFTERNOON...BUT WILL HOLD FOR NOW...AS TUESDAY WILL LIKELY NOT INCLUDE ALL OF THE FORECAST AREA. WITH THAT SAID...COULD SEE AN ADDITIONAL 3 TO 8 INCHES OF RAIN THROUGH WEDNESDAY...WITH LOCALLY HIGHER AMOUNTS. WITH WHAT HAS ALREADY FALLEN...IF THIS MATERIALIZES...THERE WILL BE SOME POSSIBLE RIVER FLOODING ISSUES WEDNESDAY AND THURSDAY. .LONG TERM...THURSDAY THROUGH SUNDAY. BY THURSDAY...MOST OF THE AREA WILL BE CLEAR OF IMPACTS FROM FAY...BUT TYPICAL SUMMERTIME PATTERN WILL BE BACK IN PLACE...SO HAVE KEPT ISOLATED TO SCATTERED THUNDERSTORMS IN THE FORECAST FOR THE AFTERNOON AND INTO THE EARLY EVENING. BY SATURDAY A COLD FRONT WILL BEGIN TO APPROACH THE AREA AND INCREASE THE RAINFALL CHANCES WILL INCREASE SATURDAY AFTERNOON...WITH SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. 16 && .AVIATION...12Z TAF DISCUSSION. THIS FCST TO BE BLEAK AS RAINS AND LOW CEILING ONCE AGAIN ROTATING INTO CENTRAL AL. WILL GO WITH PREVAILING MVFR CONDITIONS FOR MUCH OF THE PERIOD...AND LOWER TO IFR DURING THE OVERNIGHT HOURS TONIGHT. WINDS WILL BE GUSTY AT TIMES...AND SHIFTING FROM EAST TO SOUTHEAST AS REMNANTS OF FAY SLOWLY TREKS ACROSS THE AREA THIS EVENING. HAVE ELECTED TO NOT INCLUDE TS/CB WORDING AT ANY SITE...BUT ATMOSPHERE IS SUFFICIENT ENOUGH TO POP OFF A STROKE OR TWO OF LTG...AND HAS ENOUGH SHEAR TO PRODUCE SHALLOW TORNADOES. JONES/90 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 81 71 80 70 86 / 100 90 80 50 40 ANNISTON 82 71 81 72 86 / 100 90 90 60 40 BIRMINGHAM 82 72 82 72 87 / 100 90 80 50 40 TUSCALOOSA 81 73 84 73 91 / 100 80 70 40 30 CALERA 82 71 83 71 87 / 100 90 80 50 40 AUBURN 82 71 78 70 86 / 100 80 90 50 40 MONTGOMERY 83 72 83 73 88 / 100 80 70 50 40 TROY 83 72 83 73 87 / 90 80 70 40 40 && .BMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH IS IN EFFECT BETWEEN 7 AM MONDAY AND 7 AM TUESDAY FOR ALL AREAS. &&
Hazardous weather outlook, Aug 25, 6:00 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT MON AUG 25 2008 ALZ011>015-017>050-261100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT MON AUG 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MOST OF CENTRAL ALABAMA IS UNDER A SLIGHT RISK FOR SEVERE WEATHER TODAY. THE MAIN THREAT WILL BE ISOLATED TORNADOES ASSOCIATED WITH THE ENHANCED RAIN BANDS TURNING AROUND THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY LITTLE LIGHTNING AND THUNDER. THERE IS ALSO A POTENTIAL OF FLASH FLOODING ACROSS ALL OF CENTRAL ALABAMA THROUGH THE OVERNIGHT HOURS...AS THESE HEAVY RAIN BANDS MOVE UP INTO THE AREA. AN ADDITIONAL 1 TO 3 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS IS POSSIBLE TODAY AND TONIGHT ACROSS THE AREA AS THE RAIN BANDS TURN AROUND THE CENTER OF THE REMNANTS OF FAY...IN EAST CENTRAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE POTENTIAL FOR HEAVY RAINFALL CONTINUES THROUGH TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...AS IT IS HIGHLY DEPENDENT ON THE LOCATION OF THE ENHANCED RAIN BANDS. HOWEVER...AN ADDITION BUT AN ADDITIONAL 2 TO 4 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA TUESDAY AS WELL...MAKING FOR AN ADDITIONAL OF 4 TO 8 INCHES THROUGH TUESDAY. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. 16
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 5:49 AM CDT | Tornado Warning | BMX | Dallas, Perry | 26 min |
| Aug 25, 6:06 AM CDT | Tornado Warning | BMX | Hale, Perry | 24 min |
| Aug 25, 6:27 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 hr |
| Aug 25, 7:40 AM CDT | Tornado Warning | BMX | Autauga, Lowndes, Montgomery | 35 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Bullock, Montgomery, Pike | 33 min |
| Aug 25, 7:57 AM CDT | Tornado Warning | BMX | Autauga, Elmore, Montgomery | 33 min |
| Aug 25, 8:12 AM CDT | Tornado Warning | BMX | Montgomery | 33 min |
| Aug 25, 8:16 AM CDT | Tornado Warning | BMX | Barbour | 29 min |
| Aug 25, 8:27 AM CDT | Tornado Warning | BMX | Chilton | 33 min |
| Aug 25, 8:44 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Macon, Russell | 31 min |
| Aug 25, 8:47 AM CDT | Tornado Warning | BMX | Clay, Coosa, Tallapoosa | 28 min |
| Aug 25, 8:59 AM CDT | River Flood Warning | BMX | Montgomery | 3 days |
| Aug 25, 9:04 AM CDT | Tornado Warning | BMX | Chilton, Shelby | 26 min |
| Aug 25, 9:10 AM CDT | Tornado Warning | BMX | Clay, Talladega | 35 min |
| Aug 25, 9:12 AM CDT | Tornado Warning | BMX | Bullock, Macon, Russell | 33 min |
| Aug 25, 9:24 AM CDT | Flash Flood Warning | BMX | Bullock, Macon | 3 hr |
| Aug 25, 9:25 AM CDT | Tornado Warning | BMX | Chambers, Randolph | 35 min |
| Aug 25, 9:27 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Aug 25, 9:30 AM CDT | Tornado Warning | BMX | Jefferson, Shelby | 30 min |
| Aug 25, 9:33 AM CDT | Tornado Warning | BMX | Clay, Cleburne | 27 min |
| Aug 25, 9:36 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 39 min |
| Aug 25, 9:43 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Aug 25, 9:57 AM CDT | Tornado Warning | BMX | Cleburne, Randolph | 22 min |
| Aug 25, 10:49 AM CDT | Tornado Warning | BMX | Clay, Talladega | 26 min |
| Aug 25, 10:59 AM CDT | Flash Flood Warning | BMX | Montgomery | 3 hr |
| Aug 25, 11:03 AM CDT | Tornado Warning | BMX | Blount, St. Clair | 27 min |
| Aug 25, 11:31 AM CDT | Tornado Warning | BMX | Blount | 29 min |
| Aug 25, 11:55 AM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne | 35 min |
| Aug 25, 11:57 AM CDT | Tornado Warning | BMX | Randolph | 33 min |
| Aug 25, 12:21 PM CDT | Flash Flood Warning | BMX | Coosa, Jefferson, Shelby | 4 hr |
| Aug 25, 12:30 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 30 min |
| Aug 25, 12:56 PM CDT | Tornado Warning | BMX | Cherokee, Etowah | 34 min |
| Aug 25, 1:30 PM CDT | Tornado Warning | BMX | Pike | 30 min |
| Aug 25, 2:28 PM CDT | Tornado Warning | BMX | Barbour | 32 min |
| Aug 25, 3:02 PM CDT | Tornado Warning | BMX | Bullock, Macon | 13 min |
| Aug 25, 3:03 PM CDT | Tornado Warning | BMX | Barbour | 27 min |
| Aug 25, 5:45 PM CDT | Tornado Warning | BMX | Barbour, Bullock, Pike | 30 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.